Social equilibrium in a generalized Nash game with the affine condition
Commun. Korean Math. Soc. 2012 Vol. 27, No. 2, 425-430
https://doi.org/10.4134/CKMS.2012.27.2.425
Printed June 1, 2012
Won Kyu Kim
Chungbuk National University
Abstract : In this paper, we will prove a social equilibrium existence theorem of a generalized Nash game with affine constraint correspondences which is comparable with Nash's equilibrium existence theorem in several aspects.
Keywords : generalized Nash game, social equilibrium, affine
MSC numbers : Primary 91A13, 52A07
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd